MathSciNet Relay Station
MathSciNet bibliographic data
MR1068011 (91j:34027) 34A99 (26A33 34K99)
Campos, L. M. B. C. On the solution of some simple fractional differential equations. Internat. J. Math. Math. Sci. 13 (1990), no. 3, 481–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement